PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 63 (77), pp. 152--162 (1998)
Asymptotic formulae for recursively defined Baskakov-type operators
O. AgratiniFaculty of Mathematics and Informatics, Babe\c s--Bolyai University, Cluj-Napoca, Romania
Abstract: We deal with Baskakov-type operators which are defined by replacing the binomial coefficients with general ones satisfying a recursively relation. We establish a Voronovskaja-type formula and also we give a global approximation property using some weighted norms.
Keywords: Baskakov-type operators, degree of approximation, Voronovskaya-type formula, weighted norms
Classification (MSC2000): 41A35; 26A15
Full text of the article:
Electronic fulltext finalized on: 6 Apr 2000. This page was last modified: 16 Nov 2001.
© 2000 Mathematical Institute of the Serbian Academy of Science and Arts